# SDR F3L2008F00004

- Difficulty date: August 22, 2008
- Submitted: September 3, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C050039.  DURING C3 C-CHECK, INSP NOTED FLOOR BEAM Y1292 HAS CORROSION IN VARIOUS NUT CLIP HOLES FROM RT HAND FRAME 66 TO FRAME 67.  SUPPLEMENTAL INFORMATION WILL BE PROVIDED AS SOON AS CORRECTIVE ACTION INFORMATION BECOMES AVAILABLE.  (OPEN)
